# SDR AALA20160614001

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 47,226 hours, 19,218 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CRUISE THE FLIGHT, CONTROL B LOW PRESSURE LIGHT ILLUMINATED. ACCOMPLISHED QRH CHECK LIST.  SYSTEM A, HYDRAULIC PRESSURE AND QUANTITY SHOWING NORMAL. MAINTENANCE ACCOMPLISHED FIM TASK 27-21-00-810-814 WITH NO FAULTS NOTED.
